# SDR ASAA9510087

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE INTERIOR OVERWING EMERGENCY EXIT LIGHTS FLASHED ON AND OFF WHEN ACTIVATED.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
